zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
An introduction to the stabilization problem for parametrized families of linear systems. (English) Zbl 0581.93051
Linear algebra and its role in systems theory, Proc. AMS-IMS-SIAM Conf., Brunswick/Maine 1984, Contemp. Math. 47, 369-400 (1985).
[For the entire collection see Zbl 0568.00005.] The paper represents a concise coverage of the most significant known facts about the stabilization of parametrized families of linear systems. Several fundamental theorems with respect to pole-assignability using static and dynamic controllers are reviewed in the first part. The following two sectins deal with stabilization problems for controllable and asycontrollable families, the special cases of ring controllability respectively of ring-asycontrollability being fully developped. The work ends with the demonstration of a new result: the pointwise asycontrollable continuous-time polynomial of rational families, and discrete-time ratinal families are asycontrollable and can be dynamically stabilized.
Reviewer: O.Pastravanu

93D15Stabilization of systems by feedback
93B35Sensitivity (robustness) of control systems
93C05Linear control systems
93B25Algebraic theory of control systems